| Model Number |
MP9238-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer¿s complaint could not be confirmed because the product was not sequestered and will not be returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that an infusion set separated when the patients arm was moved, then a leak was detected.Customarily, the iv reseal was attached to a flush syringe or connected between the iv (typically #20ga) and the primary infusion tubing without a pump attached.There was no patient harm.